# SDR QMLA2013071413098

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N47HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7317
- Aircraft time: 209 hours, 579 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 209 hours
- System (JASC): 2120 · Air Distribution System
- Part: Evaporator
- Part number: EC1306001
- Condition: Overheated
- Part time: 209 hours, 579 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABNORMAL ODOR IN CABIN, POSSIBLE ELECTRICAL RELATED, FOUND ODOR IN THE NOSE OF THE ACFT AROUND THE FWD EVAPORATOR, FOUND TRIPPED CIRCUIT BREAKER FOR THE FWD EVAPORATOR.  APPEARS IT WAS OVERHEATED "OHMD" OUT SEEMS TO BE INTERNALLY SHORTED.
